On bounded solutions of the Emden-Fowler equation in a semi-cylinder
2002 (English)In: Journal of Differential Equations, ISSN 0022-0396, Vol. 179, no 2, 456-478 p.Article in journal (Refereed) Published
Bounded solutions of the Emden-Fowler equation in a semi-cylinder are considered. For small solutions the asymptotic representations at infinity are derived. It is shown that there are large solutions whose behavior at infinity is different. These solutions are constructed when some inequalities between the dimension of the cylinder and the homogeneity of the nonlinear term are fulfilled. If these inequalities are not satisfied then it is proved, for the Dirichlet problem, that all bounded solutions tend to zero and have the same asymptotics as small solutions. © 2002 Elsevier Science (USA).
Place, publisher, year, edition, pages
2002. Vol. 179, no 2, 456-478 p.
National CategoryEngineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-47083DOI: 10.1006/jdeq.2001.4047OAI: oai:DiVA.org:liu-47083DiVA: diva2:267979